# SDR AALA2020050549005

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 58,202 hours, 28,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ROW 20ABC EMERGENCY LIGHT DOES NOT TURN ON. REPAIRED EMERGENCY LIGHTING LAMP CONNECTOR 5751VC AND OPS CHECKED PER AMM 33-51-0.
